# SDR AALA202504071775

- Difficulty date: March 24, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 86,043 hours, 35,701 cycles
- Engine: Iae V2527A5
- Engine time: 72,469 hours, 32,537 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Duct
- Part number: 6A2292
- Condition: Blown
- Location: Zone 400
- Component: Engine, Iae
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF NAC TEMP FLASHING ON RIGHT ENG.  TEMP UP TO 380.EGT RIGHT ENGINE 630.  NAC TEMP REMAINS FLASHING AT 320 IN SLOWCRUISE.  RT ENG MADE SURGING SOUND AT THRUST SET AT TAKEOFF.  NO ASYMMETRIC THRUST FELT. AIRCRAFT DIVERTED TO TUL AND LANDED WITHOUT ISSUE.   MAINTENANCE FOUND BLOWN DUCT AND REPLACED LH AND RH THRUST REVERSERS.
